# SDR HNAA2011100600320

- Difficulty date: September 5, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N329EN
- Make and model: Dhav DHC8311
- Aircraft serial: 290
- Aircraft time: 40,812 hours, 46,682 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Drain
- Part number: 82570021001
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOILET HEAD ASSY DRAIN CORRODED AT FS180 UNDER CENTER FLOOR.  R & R TOILET HEAD DRAIN ASSY.
